# SDR COMA0460487

- Difficulty date: August 24, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 13,133 hours, 11,040 cycles
- Engine: Ge CF343A1
- Engine time: 13,137 hours, 11,045 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,137 hours, 11,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4990 LT ENGINE ROLLBACK TO 50 PERCENT AFTER T/O.  REPLACED LEFT ENGINE.
